# SDR CALA2023031300720

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737*
- Aircraft serial: 29047
- Aircraft time: 71,241 hours, 28,683 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window Frame
- Part number: NA
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT CRACK IN L3 WINDOW FRAME ON FWD. EDGE 2ND FASTENER FROM THE BOTTOM PERFORMED HFEC SURFACE INSPECTION OF L3 WINDOW FRAME AT SECOND FASTENER HOLE FROM THE BOTTOM OF FWD FRAME EDGE AND VERIFIED CRACK ACROSS FASTENER HOLE TO EDGES.REF 737 NTM PART 6-51-00-00 PROCEDURE 23. ACCOMPLISHED HFEC PER 6-51-00-00-23. CRACK TERMINATES APPROXIMATELY .310" FROM NEAREST FASTENER HOLE. SEE ATTACHED PIC. PER ENGINEERING REQUEST PERFORM SURFACE HFEC INPECTION OF FWD ADDING PIC. FRAME ATTACH HOLES TO VERIFY CRACK TO HOLE EDGE DISTANCE.
